# SDR 2017F00072

- Difficulty date: March 16, 2017
- Submitted: March 16, 2017
- Operation: General aviation
- Aircraft: N345GS
- Make and model: Cvac 34070
- Aircraft serial: 291
- Aircraft time: 23,446 hours
- Engine: Pwa R2800CB16
- Engine time: 1,902 hours
- Propeller: Hamstd 43E60
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R280052W
- Part serial: 32501
- Condition: Fluctuates
- Part time: 1,902 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, ENGINE BMEP INDICATION BEGAN TO FLUCTUATE AND ENGINE STARTED RUNNING ROUGH WITH VIBRATIONS. ENGINE WAS SHUT DOWN.
